Simple G-graded algebras and their polynomial identities

Eli Aljadeff, Darrell Haile

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


Let G be any group and F an algebraically closed field of characteristic zero. We show that any G-graded finite dimensional associative G-simple algebra over F is determined up to a G-graded isomorphism by its G-graded polynomial identities. This result was proved by Koshlukov and Zaicev in case G is abelian.

Original languageEnglish
Pages (from-to)1749-1771
Number of pages23
JournalTransactions of the American Mathematical Society
Issue number4
StatePublished - 2014
Externally publishedYes


  • Graded algebra
  • Polynomial identity


Dive into the research topics of 'Simple G-graded algebras and their polynomial identities'. Together they form a unique fingerprint.

Cite this